# SDR CA980318023

- Difficulty date: February 6, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 6,046 hours
- Engine: Pwa PT6A67D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1013890235
- Condition: Faulty
- Location: Oil Pressure
- Part time: 430 hours, 482 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW REPORTED OIL PRESSURE ON NR 2 ENGINE WOULD ONLY GO TO 25 PSI. ALL OTHER ENGINE PARAMETERS WERE NORMAL. MAINTENANCE REPLACED THE OIL PRESSURE TRANSDUCER. SYSTEM CHECKED SERVICEABLE.
